# SDR CX7A194J0502

- Difficulty date: January 2, 2005
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N309CE
- Make and model: Saab 340B
- Aircraft serial: 340B201
- Aircraft time: 30,290 hours, 33,789 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Indication
- Location: Smoke Detector
- Component: Smoke Detector
- Component part number: 72111211000
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE CWP ILLUMINATED.
